Baire Category Theorem in terms of weak open sets in Bitopological Spaces

AUTHOR AND
AFFILIATION

1M. LELLIS THIVAGAR 2M.AROCKIA DASAN and 3V. RAMESH
School of Mathematics, Madurai Kamaraj University Madurai-625 021, Tamil Nadu, (India)
1 E-mail : mlthivagar@yahoo.co.in
2 E-mail : dassfredy@gmail.com
3 E-mail : kabilanchelian@gmail.com

KEYWORDS:

Bitopological spaces, (1,2)*αψ -open sets, (1,2)*αψ-dense sets, (1,2)*αψ-Baire spaces, (1,2)*αψ-compact set and (1,2)*αψ –Hausdorff spaces.

Issue Date:

April 2016

Pages:

ISSN:

2319-8044 (Online) – 2231-346X (Print)

Source:

Vol.28 – No.1

PDF

Click Here Download PDF

DOI:

http://www.ultrascientist.org/paper/45/

ABSTRACT:

This paper introduce and establish the properties of (1,2)*αψ-compact sets, (1,2)*αψ-locally compact sets, (1,2)*αψ-
Hausdorff spaces. Also we developed a main theorem called Baire Category Theorem by using weak open sets in bitopological spaces.

Copy the following to cite this Article:

1M. LELLIS THIVAGAR 2M.AROCKIA DASAN and 3V. RAMESH, “Baire Category Theorem in terms of weak open sets in Bitopological Spaces”, Journal of Ultra Scientist of Physical Sciences, Volume 28, Issue 1, Page Number , 2016


Copy the following to cite this URL:

1M. LELLIS THIVAGAR 2M.AROCKIA DASAN and 3V. RAMESH, “Baire Category Theorem in terms of weak open sets in Bitopological Spaces”, Journal of Ultra Scientist of Physical Sciences, Volume 28, Issue 1, Page Number , 2016

Available from: http://www.ultrascientist.org/paper/45/